I was put on .5 Maripex for depression 10 days ago .Since that time I have had horrible side effects from it. I lowered the dose to ,25 the last two nights with bad side effects/withdrawal ( not sure which ?) coming on this morning, I don't want to take another pill. Since I am down to .25 can I just quit tonight?
campbellblank; please don't just stop wait for directions.It also says you should not be splitting the pills. ALSO here is a copy and paste from the effects of this med.<<<<Discontinue pramipexole therapy gradually over a period of 1 week.1 (See Nervous System and Muscular Effects under Cautions.)>>>>> OK ME AGAIN SO as you can see you should not stop or split the pills but since you have do it tonight and contact your doctor tomorrow... and follow the directions from him or her.
the problems was increased blood pressure irregular heart beat ect however your on a low dose so don't worry about that I just want you to know what is going on.this was found in the trial study when they just stopped people and no harm happened but it's not a good idea if someone might have high blood pressure or heart problems already..let the doctor know what dose that your taking now. they recommend decreasing the dose every 5 days. Have a good day and talk with your doctor. Chuck1957
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2012 • 3 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Posted 28 Dec 2012 • 2 answers
Posted 31 May 2014 • 1 answer
Posted 18 Jul 2014 • 2 answers
Posted 23 Oct 2014 • 1 answer